# SDR MWEA020764

- Difficulty date: December 27, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bushing
- Part number: 3937425502
- Condition: Corroded
- Location: #0 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLAT OUTBOARD SHEAR PIN SUPPORT HAS PITTING CORROSION IN THE BEARING HOLE.  --  FABRICATED AND INSTALLED REPAIR BUSHING.
